I had a uti. I took Azo I think it went away but now my bladder gets fuller faster. Also my clitoris hurts during intercourse are they connected?

Pelvic pain. Perhaps you must consider bacterial and fungal vaginitis. See you urologist.
Diagnosis? Get a urine test with cultures and sensitivity. Check your clitories for any rash or sores or blisters to r/o herpes, or if redness with a faint whitish secretion may be yeast. Azo may not be enough to treat uti. Uti does not affect the clitoris.
? Persistent UTI. Possibly the UTI was not cured because you report de novo urinary frequency which is often a symptom of a uti. Painful clitoris may be due to inflammation related to the uti.

Related Questions

I had a uti. I took Azo I think it went away but now my bladder gets fuller faster. Also my clitoris hurts during intercourse are they connected?

Doubtful. Azo is a good over the counter bladder numbing medication, but it is not an antibiotic and will not effectively treat a true uti. You may want to get an official urinary analysis to confirm it has resolved. Pain in the clitoris is likely unrelated but the first place to start would be a pelvic exam by your doctor.
Need urinalysis? STD. You may have a persistent UTI or have become reinfected. Bladder may just feel that it gets full faster whereas you may have urinary frequency from UTI or std. Std may be cause of painful clitoris. Please see your dr. And get it checked out.